MathSciNet Relay Station
MathSciNet bibliographic data
MR1990176 57R45 (58K30)
Ohmoto, Toru; Saeki, Osamu; Sakuma, Kazuhiro Self-intersection class for singularities and its application to fold maps. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3825–3838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement